# SDR SWAA2022031518694

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS AN AREA OF PULLED STRANDS COMMON TO DRAIN TROUGH WITH DAMAGED INSERTS. (MARKED) / UPPER SKIN AND DAMAGED INSERTS ON CABIN FLOOR PANEL 242UF HAVE BEEN REPAIRED AND REPLACED IAW SRM 53-00-50-2R-1. 59198U 9.10.19.
